# SDR SWAA2022060805956

- Difficulty date: May 9, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT FWD SHEILD IS CORRODED FROM BS 767+1 TO BS 794; WL 157 RBL 21 TO RBL 23 / [01] CHECK LIMITS; NO FOUND ALLOWABLE LIMITS ON SRM FOR THIS PART L=2 W= 1 MATERIAL REMAINING .030'; PART IS REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9;[02] VERIFIED CORRECTIVE ACTION #1.;[03] RECIVED NEW SHEILD ITEM 146A8127-10 LOT 1490010-1 LOCATED AND DRILLED NEW SHEILD AT BS 847 TO 867 RBL 21 WL 157; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.-;[04] RECIVED NEW SHEILD ITEM 146A8127-12 LOT 1490010-1 LOCATED AND DRILLED NEW SHEILD AT BS 847 TO 867 RBL 21 WL 157; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.-;[05] RECIVED NEW SHEILD ITEM 146A8127-12 LOT 1487443-1 LOCATED AND DRILLED NEW SHEILD AT BS 767 TO 794 RBL 21 WL 157; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A0081.-;[06] UPDATED PART NUMBER;[07] VERIFIED CORRECTIVE ACTION STEPS 3;4;5 AND 6.;[08] OK TO INSTALL NEW ACB FWD SHIELD;[09] VERIFIED CORRECTIVE ACTION #8.;[10] INSTALLED ACB DOOR CUTOUT FWD SHIELD BS 767 TO BS 794 WL 157 RBL 21 IAW SRM 51-40-02 AND DWG # 1460081;[11] VERIFIED CORRECTIVE ACTION #10.;[12] TASK COMPLETE
